A characterization of the spherically complete normed spaces with a distinguished basis
Compositio Mathematica, Volume 49 (1983) no. 1, p. 143-145
@article{CM_1983__49_1_143_0,
     author = {Bayod, Jos\'e M. and Martinez Maurica, J.},
     title = {A characterization of the spherically complete normed spaces with a distinguished basis},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {49},
     number = {1},
     year = {1983},
     pages = {143-145},
     zbl = {0523.46049},
     mrnumber = {699864},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__49_1_143_0}
}
Bayod, Jose M.; Martinez Maurica, J. A characterization of the spherically complete normed spaces with a distinguished basis. Compositio Mathematica, Volume 49 (1983) no. 1, pp. 143-145. http://www.numdam.org/item/CM_1983__49_1_143_0/

[1] W.A.J. Luxemburg: On a class of valuation fields introduced by A. Robinson. Israel J. Math. 25 (1976) 189-201. | MR 460102 | Zbl 0341.12106

[2] A.F. Monna: Analyse non-archimédienne, Springer-Verlag, Berlin, 1970. | MR 295033 | Zbl 0203.11501

[3] P. Robert: On some non-archimedean normed linear spaces, I, II, ..., VI. Comp. Math. 19 (1968) 1-77. | Numdam | MR 226368 | Zbl 0153.44101

[4] A.C.M. Van Rooij: Non-archimedean functional analysis, Marcel Dekker, Inc., New York, 1978. | MR 512894 | Zbl 0396.46061

[5] K.-W. Yang: On the existence of distinguished bases in a V-space. Comp. Math. 23 (1971) 307-308. | Numdam | MR 301482 | Zbl 0218.46006